# SDR SWAA2022020313593

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBD AFT FLAP INBOARD EDGE DELAMED. / REMOVED R/H OUTBD AFT FLAP DUE TO DELAM IAW AMM 27-51-22-000-801; AND INSTALLED NE R/H OUTBD AFT FLAP IAW AMM 27-51-22-400-801; RIG PINS REMOVED FROM BELL CRANKS IAW AMM 27-51-22-400-801 STEP 3G (15)(A) ATAG#83395 POS:2;TAG/GRB NO.:321029;P/N ON:113A3700-20;S/N OFF:001389;P/N ON:113A3700-20;S/N ON:001042
